# SDR 07FDEA00364

- Difficulty date: February 7, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- Aircraft time: 46,847 hours, 14,640 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SPOILER UPPER SURFACE AREA HAS APPROX 19 INDENTATIONS/PUNCTURES, POSSIBLY LIGHTING STRIKES IN A GROUPED AREA CENTER OF SPOILER.  REPAIRED NR 3 SPOILER UPPER SURFACE AREA BY REMOVING DAMAGED SECTION OF SKIN, DOUBLER AND CORE.  FABRICATED AND BONDED NEW CORE, DOUBLERS AND SKIN IAW DC/MD 10-30 SRM 51-71-00 VOL II SEALED REPAIR IAW DC 10/MD10-30 SRM 51-71-00 VOL II.
